# SDR MALA976096

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, THE CREW REPORTED GUARD OVER THE EMERGENCY LIGHTS SWITCH IS LOOSE.  MAINTENANCE TIGHTENED THE EMERGENCY LIGHT SWITCH GUARD. OPS CHECKS GOOD.
